Schedule

The national conference enables people to build and sustain relationships that link stories, fulfill the democratic purposes of higher education, and address collective challenges. Check out our 2017 conference schedule.


Please note; some session times are subject to change

Conference at a Glance

Wednesday, October 11

9am – 5pm
IA Publicly Active Graduate Education (PAGE) Fellows Summit

9am – 5pm
Meeting of Imagining America National Advisory Board Members
Putah Creek Lodge, UC Davis

 

Thursday, October 12

7:30am – 3pm
Conference Registration
Breezeway, Conference Center, UC Davis

7:30 – 9:00am
Breakfast
Breezeway, Conference Center, UC Davis

9 – 10 am
Welcome and Opening Plenary
Conference Center Ballroom, UC Davis

10am – 3pm
UC Davis Imagining America Welcome Luncheon (Presidents’ Forum)
Alpha Gamma Rho Room and Moss Patio, Alumni Center, UC Davis

10 – 10:30am
Pick up boxed lunches in the breezeway of the Conference Center. Shuttles will depart for site-specific workshops from the Conference Center.

11am – 2pm
Concurrent 3-hour, site-specific sessions at UC Davis and the greater Sacramento area

11am – 12:30pm
Concurrent 90-minute sessions at University of California, Davis

  • Walking Roots and Routes (Workshop)
    Location TBA
  • Looking and Learning in the Landscape (Live Performance)
    Conference Center Meeting Room B, UC Davis
  • Root Tongue: Sharing Stories of Language Identity and Revival (Media Presentation)
    Conference Center Ballroom A, UC Davis
  • A Land for War (Media Presentation)
    Conference Center Ballroom C, UC Davis
  • Constructing a Community-Generated Poem (Workshop)
    Conference Center Meeting Room A

1pm – 2:30pm
Concurrent 90-minute sessions at University of California, Davis

3 – 4:30pm
Concurrent 90-minute sessions at University of California, Davis

4:45 – 6pm
Opening Night Reception
Moss Patio, Alumni Center, UC Davis

6:30 – 8pm
Opening Night Evening Performances

  • TUBMAN
    Wright Hall Main Theater, UC Davis
  • SUSTAIN: dancing sustenance inside and outside the prison walls
    Wright Hall Main Theater, UC Davis

 

Friday, October 13

7:30am – 3pm
Conference Registration
Breezeway, Conference Center, UC Davis

7:30 – 9:00am
Breakfast
Breezeway, Conference Center, UC Davis

7:30 – 10:30am
Booksale
Breezeway (near meeting rooms A and B), Conference Center, UC Davis

8 – 9am
Imagining America Annual Poster Session
Meeting Rooms A and B, Conference Center, UC Davis

  • Poster Presentation Titles to be Announced Soon

9 – 10am
Performance Plenary: Imagination and Radical Presence
Ballroom, Conference Center, UC Davis

10 – 10:30am
Pick up boxed lunches in the breezeway of the Conference Center. Shuttles will depart for site-specific workshops from the Conference Center.

11am – 2:30pm
Concurrent 3-hour, site-specific sessions at UC Davis and the greater Sacramento area

11am – 12:30pm
Meeting of PUBLIC Editorial Board Members
Conference Center Ballroom A, UC Davis

1 – 2:30pm
SoCal Cluster Organizing Meeting
Conference Center Ballroom B, UC Davis

3 – 4:30pm
Concurrent 90-minute sessions at University of California, Davis

5 – 6:30pm
Public Salon: Calling for Your Engagement
Shrem Museum of Art, UC Davis

6:30 – 8pm
Undergraduate Dialogue Session led by the SoCal Organizing Cluster and PAGE Fellows
Location TBA; with refreshments

 

Saturday, October 14

8am – 2pm
Conference Registration
Breezeway, Conference Center, UC Davis

8am – 2pm
Booksale
Breezeway (near meeting rooms A and B), Conference Center, UC Davis

8 – 9am
Coffee
Breezeway, Conference Center, UC Davis

9 – 10:30am
Concurrent 90-minute sessions (some sessions still to be announced)

10:30 –  12:30
Lunch
Pick up boxed lunches in the Patio of the Conference Center

11am – Noon
Imagining America Campus Liaison Lunch
Ballroom A & B, Conference Center, UC Davis

11am – Noon
Concurrent 60-minute Lunch Sessions

12:30 – 2pm
Concurrent 90-minute sessions

2:30 – 4pm
Closing Plenary
Intergenerational Justice: Community Engaged Teaching and Learning from the Central Valley to the National IA Network
Pitzer Center, UC Davis

End of conference.